Seguir
Goran Peskir
Goran Peskir
Professor of Probability, Department of Mathematics, The University of Manchester
Email confirmado em maths.man.ac.uk - Página inicial
Título
Citado por
Citado por
Ano
Optimal stopping and free-boundary problems
G Peskir, A Shiryaev
Optimal Stopping and Free-Boundary Problems, 123-142, 2006
17042006
A change-of-variable formula with local time on curves
G Peskir
Journal of Theoretical Probability 18 (3), 499-535, 2005
2532005
On the American option problem
G Peskir
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2005
2052005
A change-of-variable formula with local time on surfaces
G Peskir
Séminaire de probabilités XL, 70-96, 2007
1382007
Solving the Poisson disorder problem
G Peskir, AN Shiryaev
Advances in finance and stochastics: essays in honour of Dieter Sondermann …, 2002
1232002
Optimal stopping of the maximum process: The maximality principle
G Peskir
The Annals of Probability 26 (4), 1614-1640, 1998
1201998
Stopping Brownian motion without anticipation as close as possible to its ultimate maximum
SE Graversen, G Peskir, AN Shiryaev
Theory of Probability & Its Applications 45 (1), 41-50, 2001
1172001
Optimal mean-variance portfolio selection
JL Pedersen, G Peskir
Mathematics and Financial Economics 11, 137-160, 2017
114*2017
Sequential testing problems for Poisson processes
G Peskir, AN Shiryaev
Annals of Statistics, 837-859, 2000
1122000
Selling a stock at the ultimate maximum
J Du Toit, G Peskir
1082009
Stochastic differential equations for sticky Brownian motion
HJ Engelbert, G Peskir
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
1072014
On integral equations arising in the first-passage problem for Brownian motion
G Peskir
Journal of Integral Equations and Applications 14 (4), 397-423, 2002
1012002
Optimal stopping games for Markov processes
E Ekström, G Peskir
SIAM Journal on Control and Optimization 47 (2), 684-702, 2008
962008
The law of the supremum of a stable Lévy process with no negative jumps
V Bernyk, RC Dalang, G Peskir
822008
The Russian option: finite horizon
G Peskir
Finance and Stochastics 9, 251-267, 2005
802005
The trap of complacency in predicting the maximum
J du Toit, G Peskir
782007
The Wiener disorder problem with finite horizon
PV Gapeev, G Peskir
Stochastic processes and their applications 116 (12), 1770-1791, 2006
742006
The Khintchine inequalities and martingale expanding sphere of their action
G Peshkir, AN Shiryaev
Russian Mathematical Surveys 50 (5), 849, 1995
721995
Maximal inequalities for the Ornstein-Uhlenbeck process
S Graversen, G Peskir
Proceedings of the American Mathematical Society 128 (10), 3035-3041, 2000
702000
Global regularity of the value function in optimal stopping problems
T De Angelis, G Peskir
642020
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20